# SDR MASA2021091300238

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 43,155 hours, 34,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY CEILING FLOODLIGHT INOP. RESECURED CONNECTOR.
